Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 17, 2012, 4:37 PM EDT for Carroll County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2012, 4:37 PM EDT (20:37 UTC)
- Expired
- Apr 17, 2012, 5:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
922
WWUS82 KFFC 172037
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT TUE APR 17 2012
GAZ031-041-042-172115-
437 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 515 PM EDT...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABILENE...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABILENE...BOWDON
JUNCTION...TEMPLE...DRAKETOWN...UNION AND NEW GEORGIA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3393 8502 3383 8483 3378 8490 3368 8494
3356 8501 3363 8518
TIME...MOT...LOC 2038Z 207DEG 15KT 3367 8504
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 17, 4:02 PM EDT, 35 minutes earlier.
Area forecast discussion, Apr 17, 4:02 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT TUE APR 17 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... SHOWERS AND THUNDERSTORMS FIRING ACROSS NORTH GEORGIA THIS AFTERNOON AS FRONTAL BOUNDARY PUSHES INTO THE STATE. THIS BOUNDARY WILL PROVIDE A FOCUS FOR THE CONVECTION THROUGH THE EVENING. MODELS HAVE HAD DIFFICULTY INITIALIZING...AND NONE OF THEM HAVE HAD A GOOD GRASP ON THE ACTIVITY TODAY. MODELED INSTABILITIES SUGGEST THAT THE ENVIRONMENT WILL SUPPORT SCATTERED THUNDERSTORMS...WITH ISOLATED SEVERE STORMS POSSIBLE. THE MAIN CONCERNS WILL BE LIGHTNING AND DAMAGING WIND THROUGH 03Z TONIGHT. WITH THE LOSS OF DIURNAL HEATING...EXPECT INSTABILITIES TO DROP OFF QUICKLY...AND HAVE ONLY INCLUDED ISOLATED THUNDER ACROSS FAR NORTHEAST GEORGIA AFTER 04Z...AND THEN REMOVED MENTION OF THUNDER FROM 06Z-15Z. SPC DOES HAVE MUCH OF THE CWA IN A SLIGHT RISK FOR THIS AFTERNOON AND EVENING. LOCALIZED PRESSURE MINIMUM DEVELOPS OFF THE NORTH GULF COAST EARLY WEDNESDAY AS UPPER LEVEL SHORTWAVE MOVES INTO THE STATE. THIS SETUP WILL KEEP AMPLE MOISTURE ACROSS THE AREA THROUGH THE DAY...AND HAVE KEPT HIGH POPS GENERALLY ACROSS NORTHEAST AND EASTERN GEORGIA...DIMINISHING THEM FURTHER SOUTH AND WEST. THE DISTURBANCE QUICKLY MOVES INTO THE CAROLINAS...UP THE APPALACHIANS BY LATE WEDNESDAY AFTERNOON...AND HAVE TAPERED POPS OFF LATE THURSDAY. BEST THUNDER POTENTIAL WILL BE ACROSS EASTERN GEORGIA...AND HAVE ONLY INCLUDED ISOLATED CHANCES AFTER 15Z. SOME MOISTURE HANGING AROUND THURSDAY MORNING HAS KEPT SLIGHT CHANCE POPS ACROSS FAR SE CWA. THURSDAY LOOKS TO BE THE QUIET DAY OF THE WEEK...AS THE UPPER LEVEL DISTURBANCE EXITS THE REGION AND THE NEXT LOW...PROGGED TO APPROACH THE STATE OVER THE WEEKEND...AIDES IN KEEPING MOISTURE AND SLIGHT CHANCE POPS ACROSS THE STATE. MAV SEEMS TO BE DOING A BETTER JOB WITH TEMPERATURES AND DEWPOINTS WITH THIS ENVIRONMENT...AND FOR NOW...HAVE TRENDED TOWARDS IT. REGARDLESS...DEWPOINTS THIS AFTERNOON AND OVERNIGHT NEEDED ADDITIONAL TWEAKING. 31/08 && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MADE A FEW ADJUSTMENTS TO THE LONG TERM. MODELS HOLDING BACK SHORT WAVE TO OUR WEST ON FRIDAY. AS A RESULT...HAVE LOWERED POPS FOR FRIDAY TO SLIGHT CHANCE. SOUTHERN STREAM CLOSED LOW MOVING ACROSS THE STATE OVER THE WEEKEND. HAVE RAISED POPS NORTH FOR SATURDAY NIGHT. GFS AND ECMWF HAVE DIFFERENCES IN SPEED AND LOCATION OF THE CLOSED LOW..BUT LOOKS LIKE ALL PRECIPITATION SHOULD BE OVER MONDAY NIGHT INTO TUESDAY. LOWERED MAX TEMPERATURES A BIT FOR SUNDAY AND MONDAY UNDER THE COLD CORE LOW...ALSO TOOK A LITTLE OFF THE OVERNIGHT LOWS FOR SUNDAY NIGHT AND MONDAY NIGHT. PREVIOUS LONG TERM DISCUSSION IS INCLUDED BELOW. 41 LONG TERM /THURSDAY THROUGH MONDAY/... /ISSUED 416 AM EDT TUE APR 17 2012/ THE FRONT FINALLY MOVES THROUGH THE CWA...BUT STALLS JUST SOUTH AND EAST OF THE STATE THURSDAY. AT THE SAME TIME...MODELS SHOW A WEAK WAVE MOVING THROUGH THE FLOW THURSDAY MORNING THAT WILL MAINTAIN LINGERING MOISTURE OVER AREA INTO THE AFTERNOON. AIR MASS NEVER REALLY DRIES BEFORE THE APPROACHING STORM SYSTEM MOVING THROUGH THE PLAINS STARTS TO IMPACT THE AREA. BY SATURDAY...GFS HAS LOW OVER EAST TEXAS AND STRONGER THAN THE ECMWF...WHICH HAS AN OPEN WAVE WITH TROUGH OVER MISSISSIPPI. SATURDAY NIGHT BOTH MODELS HAVE LOW CLOSING OFF..BUT GFS STILL SLOWER OF THE TWO AND HOLDS PRECIP OVER CWA THROUGH MONDAY...BUT DOES START TO DRY OUT FROM NORTHWEST TO THE SOUTHEAST THROUGH THE AFTERNOON. 37 && AVIATION... 18Z UPDATE... DIFFICULT AVIATION FORECAST...PRECIP HAS BEEN SLOW TO MOVE INTO THE AREA TODAY. BEST CHANCES FOR THUNDER THIS AFTERNOON...GENERALLY 20-00Z. EXPECT DEGRADING CONDS THRU WEDNESDAY MORNING WITH WIDESPREAD MVFR CIGS AND ISOL IFR CIGS. VSBY RESTRICTIONS GENERALLY 3-5SM. EXPECT RAIN SHOWERS 06-15Z TAPERING OFF INTO LATE MORNING/EARLY AFTERNOON WEDNESDAY AS MAIN PRECIP AREA MOVES EAST. WINDS WILL BE LIGHT AND VARIABLE THIS EVENING AND OVERNIGHT EXCEPT NEAR CONVECTION. EXPECTING SE WINDS WEDNESDAY MORNING IN THE 4-6KT RANGE. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ON ALL ELEMENTS EXCEPT LOW-MED CONFIDENCE ON WIND DIRECTION AND TIMING OF TS/SHRA. 08 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 74 55 76 / 60 80 30 5 ATLANTA 59 73 57 75 / 70 60 10 5 BLAIRSVILLE 54 67 50 72 / 100 90 30 10 CARTERSVILLE 55 71 53 76 / 90 80 10 10 COLUMBUS 61 78 60 79 / 40 50 10 10 GAINESVILLE 57 69 55 74 / 90 90 20 10 MACON 59 78 57 79 / 40 60 20 10 ROME 55 73 52 78 / 80 60 10 10 PEACHTREE CITY 56 74 53 76 / 60 60 10 5 VIDALIA 61 78 60 80 / 20 60 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Apr 17, 12:45 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1245 PM EDT TUE APR 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1245 PM EDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WAS APPROACHING NORTHWEST GEORGIA THIS AFTERNOON...WITH A PRE-FRONTAL TROUGH DRAPED ACROSS THE CENTRAL PORTION OF THE STATE. AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE SOUTHEAST TOWARD THE ATLANTIC...THE FRONT WILL SLOWLY PUSH THROUGH THE STATE THROUGH WEDNESDAY. .PRIMARY HAZARDS... THE MAIN HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS...AND POSSIBLY LARGE HAIL. OTHERWISE...GUSTY WINDS...LIGHTNING...SMALL HAIL...AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED THIS AFTERNOON AND EVENING. THE BEST LOCATION FOR SEVERE WEATHER IS SOUTH OF A LINE FROM HELEN TO ROME...AND NORTH OF A LINE FROM LOUISVILLE TO COLUMBUS. .DISCUSSION... THE COLD FRONT MOVING INTO THE STATE WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THIS...COMBINED WITH UNSEASONABLY WARM TEMPERATURES...WILL HELP DESTABILIZE THE ATMOSPHERE. CAPE VALUES SHOULD RANGE BETWEEN 750 AND 1000 DURING THE AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH ISOLATED STORMS BECOMING SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...AND AGAIN FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 17, 4:04 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT TUE APR 17 2012
GAZ023>025-172030-
404 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS...HALL AND JACKSON COUNTIES UNTIL 430 PM EDT...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LULA TO MAYSVILLE...MOVING NORTHEAST AT 15
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BANKS...
HALL AND JACKSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ARCADE...APPLE VALLEY...JEFFERSON...
PEACH STATE SPEEDWAY...COMMERCE...PENDERGRASS...TALMO...BANKS
CROSSING...MAYSVILLE...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...OAKWOOD...GILLSVILLE AND GAINESVILLE.
&&
LAT...LON 3444 8362 3450 8353 3448 8343 3446 8339
3443 8337 3435 8339 3431 8338 3406 8356
3419 8396 3451 8377 3451 8366
TIME...MOT...LOC 2004Z 214DEG 14KT 3434 8371 3430 8353Special weather statement, Apr 17, 4:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT TUE APR 17 2012
GAZ012-013-020-021-031-032-172045-
413 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PICKENS...PAULDING...BARTOW...CHEROKEE...COBB AND GORDON COUNTIES
UNTIL 445 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FOLSOM TO KENNESAW...MOVING NORTHEAST AT 15
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PICKENS...PAULDING...BARTOW...CHEROKEE...COBB AND GORDON COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE DUE WEST...LOST MOUNTAIN PARK...ACWORTH...HIRAM...DALLAS...
NEW HOPE...CROSS ROADS...BURNT HICKORY RIDGE...STILESBORO...
EMERSON...CARTERSVILLE...EUHARLEE...KINGSTON...CASSVILLE AND
ADAIRSVILLE.
&&
LAT...LON 3456 8469 3411 8440 3410 8442 3405 8441
3377 8485 3436 8500
TIME...MOT...LOC 2013Z 230DEG 13KT 3434 8483 3401 8462Special weather statement, Apr 17, 4:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT TUE APR 17 2012
GAZ033-044-045-172100-
426 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND FULTON COUNTIES UNTIL 500 PM EDT...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKEWOOD PARK...MOVING NORTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB AND FULTON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CEDAR GROVE...CASCADE HEIGHTS...WEST
END...LAKEWOOD PARK...TURNER FIELD...HAPEVILLE...EAST POINT...COLLEGE
PARK...GRESHAM PARK...SWEET AUBURN...ATLANTA...GRANT PARK-ZOO
ATLANTA...PANTHERSVILLE...VIRGINIA HIGHLAND AND ATLANTIC STATION.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3395 8430 3392 8426 3387 8420 3386 8416
3380 8411 3364 8428 3365 8444 3369 8452
TIME...MOT...LOC 2026Z 218DEG 21KT 3371 8436Special weather statement, Apr 17, 4:27 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT TUE APR 17 2012
GAZ023-024-172045-
427 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS AND HALL COUNTIES UNTIL 445 PM EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LULA TO PINEFIELD CROSSROADS...MOVING
NORTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BANKS AND HALL COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE HOMER...LULA...PINEFIELD CROSSROADS
AND HOLLINGSWORTH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3444 8362 3450 8353 3449 8347 3447 8340
3443 8337 3435 8339 3431 8337 3426 8341
3436 8388 3451 8372 3451 8366
TIME...MOT...LOC 2027Z 217DEG 25KT 3444 8364 3440 8345Local storm report, Apr 17, 4:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT TUE APR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 6 E WHITE 34.28N 84.64W
04/17/2012 E0.50 INCH CHEROKEE GA LAW ENFORCEMENT
CHEROKEE COUNTY SHERIFF DEPUTY REPORTED DIME SIZE HAIL ON
THE CHEROKEE COUNTY...BARTOW COUNTY LINE.
&&
AGIBBSSpecial weather statement, Apr 17, 4:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT TUE APR 17 2012
GAZ031-041-042-172115-
437 PM EDT TUE APR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 515 PM EDT...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABILENE...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABILENE...BOWDON
JUNCTION...TEMPLE...DRAKETOWN...UNION AND NEW GEORGIA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3393 8502 3383 8483 3378 8490 3368 8494
3356 8501 3363 8518
TIME...MOT...LOC 2038Z 207DEG 15KT 3367 8504The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Apr 17, 3:10 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Apr 17, 3:26 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 17, 4:04 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 26 min |
| Apr 17, 4:13 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 32 min |
| Apr 17, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 17, 4:27 PM EDT | Special Weather Statement | FFC | Banks | 18 min |
| Apr 17, 4:43 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Apr 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 48 min |
| Apr 17, 5:19 PM EDT | Special Weather Statement | FFC | Towns, White | 26 min |
| Apr 17, 5:22 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Apr 17, 5:35 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Apr 17, 5:44 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Apr 17, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 45 min |
| Apr 17, 6:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Apr 17, 6:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 17, 6:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Apr 17, 6:39 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Apr 17, 6:41 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 34 min |
| Apr 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 45 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.